Common fixed points of two generalized quasi-nonexpansive mappings by a new three step iteration scheme

A S Saluja, Pankaj Kumar Jhade

Abstract


In this paper, we introduce a generalized iteration scheme for approximating the common fixed points of two generalized quasi-nonexpansive mappings and prove strong convergence results in uniformly convex Banach spaces. These results generalize and extend some known results.


Full Text: PDF

How to Cite this Article:

A S Saluja, Pankaj Kumar Jhade, Common fixed points of two generalized quasi-nonexpansive mappings by a new three step iteration scheme, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 263-272

Copyright © 2013 A S Saluja, Pankaj Kumar Jhade. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.